# SDR 2004UALA00798

- Difficulty date: August 17, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 39,760 hours, 14,607 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR WEB HAS AREA OF CORROSION AT APPROX BS 1681 THRU 1699 RBL 44 THRU 54.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW WEB.
